# SDR 97ZZZX446

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4490F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670339
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: B304090D381
- Condition: Cracked
- Location: Burner Can
- Part time: 1,483 hours
- Component: Janitrol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER FAILED P.D.T. PER AD 96-20-07.  BURNER CAN CRACKED.  TSOH TRACKED VIA AIRCRAFT FLIGHT TIME = (2966 HRS) (DIVIDED BY 2) = 1483 HRS ON HEATER.
